MathSciNet Relay Station
MathSciNet bibliographic data
MR2460074 (2009j:39020) 39A11
Yang, Xiaofan; Tang, Yuan Yan; Cao, Jianqiu Global asymptotic stability of a family of difference equations. Comput. Math. Appl. 56 (2008), no. 10, 2643–2649.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement